MAUDE Adverse Event Report: FH INDUSTRIE COLS; REAMER

FH INDUSTRIE COLS; REAMER
Model Number 250102
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
The reamer broke during the operation inside the knee.

Brand Name
COLS
Common Device Name
REAMER
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
MDR Report Key9132929
Report Number3003898228-2019-00006
Device Sequence Number2782204
Product Code LXH
UDI-Device Identifier03661489501029
UDI-Public03661489501029
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
D114497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number250102
Device Lot NumberG90088-20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;